|facial wasting treatments
Jul 5, 2001
I have been on DDI Zerit, and all of the other drugs known to cause facial wasting. I am now trying injections of B-12 and Vitamin C. My doctor is doing the study, and after one treatment the results were fabulous-even though it only lasts for five or six days. But my doctor says it will take around 12 more treatments to "Kick the Collagen" back into growing on its own. Have you heard of this treatment. It is a little painful, plus the B-12 causes severe diahrea, which is being treated my Limotil. Am I just being fooled? Please let me know a.s.a.p Thank You James Lamberth Jr
| Response from Dr. Henry
That is the first claim I have heard regarding that treatment. I would be quite skeptical but open minded. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Chest Cold A Symptom Of Acute HIV Infection?
- Is Chills A Symptom Of Acute HIV Infection?
- Odds Of Getting AIDS Blowjob From A Prostitute
- Black Spots After Condom Broke Anal Worried I Have HIV
- HIVpain In Penis After Touching Dried Blood Sign Of HIV AIDS
- Hpv After Breast Sucking Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.